# SDR 0001029619

- Difficulty date: March 22, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N619NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47518
- Aircraft time: 57,054 hours, 57,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BC50447907
- Condition: Malfunctioned
- Location: Tail Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND CATWALK EMERGENCY LIGHTS IN TAIL CONE INOPERATIVE.  REPLACED AFT POWER SUPPLY, OPERATIONAL CHECK NORMAL.
